Vol. 5 No. 3 (2018): Journal of Kufa for Mathematics and Computer

Published: 2018-12-30
  • journal staff

    journal staff journal staff, journal staff journal staff
    Abstract View: 21 , PDF Download: 15
  • Contents

    Contents Contents
    Abstract View: 26 , PDF Download: 13
  • Coefficient Bounds and Fekete-Szego inequalities for A class of Bazilevic type functions associated with new differential operator

    Abdul Rahman S. Juma, Mushtaq S. Abdulhussain, Saba N. Al-khafaji
    1-10
    Abstract View: 38 , PDF Download: 25
    DOI: https://doi.org/10.31642/JoKMC/2018/050301
  • On a Differential Subordination of a Certain Subclass of Univalent Functions

    Aqeel Ketab AL-khafaji, Waggas Galib Atshan, Salwa Salman Abed
    11-16
    Abstract View: 57 , PDF Download: 25
    DOI: https://doi.org/10.31642/JoKMC/2018/050302
  • Near-Legendre Differential Equations

    Adel A. Abdelkarim
    17-26
    Abstract View: 45 , PDF Download: 18
    DOI: https://doi.org/10.31642/JoKMC/2018/050303
  • A Modified JadeR for Signal Separation under Gaussian Noise

    Muna H. Fatnan, Zahir M. Hussain, Hind R. Mohammed
    27-31
    Abstract View: 48 , PDF Download: 22
    DOI: https://doi.org/10.31642/JoKMC/2018/05030
  • ZT2 space and semi-ZT2 space

    Abed Al-Hamza M.Hamza, Zainab Naji Hameed
    32-36
    Abstract View: 45 , PDF Download: 33
    DOI: https://doi.org/10.31642/JoKMC/2018/050305